# SDR GAIA05025

- Difficulty date: October 5, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT ASSY, CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
